Couldn't find what you looking for?

TRY OUR SEARCH!

Please any help!  I have been taking 150 mg.  of Trazadone for over 24 years.  The last 8 yrs. or so it doesn't help like it use to and I sleep maybe 2 or 3 nights a week.  I am a walking zombie.  I didn't sleep the night before and didn't take Trazadone last night and did not sleep either.m was thinking of tring to get off cold turkey.  Has anyone everdone  this before?  Please any and all advice would help.  Also my memory and concentration is shot.  I can't remember anything in the last couple of minutes of reading or seeing something on T.V.  This really scares me.  Help!

Loading...

I would not continue with the cold turkey if I were you. I'm taking trazodone now and it needs to be tapered. If you are only off it a short time reinstate the same dose you were on. You should get relief from the withdrawal by doing this. Hold the dose for a while because you try tapering it. Good luck. Becky.
Reply

Loading...

before you start tapering it.
Reply

Loading...